or Connect
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › Cymbalta, anyone?
New Posts  All Forums:Forum Nav:

Cymbalta, anyone?

post #1 of 3
Thread Starter 
Cymbalta.

I took it for ten weeks last year. Seemed to do the job. I quit because I did not want to take anything like that for any length of time, but I needed something to take the edge off my grief (DH passing after a long illness).

Anyway, anyone?
post #2 of 3
My answer may not be a very popular one...but don't take the edge off. Let it hurt. It's supposed to hurt, it's not supposed to be easy to live with. There will be more good days in between, but any bad days you have around them are normal.

How are you sleeping? Lack of sleep can make things worse, if it persists. I'd look into safe, non addictive sleep remedies first.
post #3 of 3
Thread Starter 
Hi, Greaseball!

I went to work two days after the burial of my DH, and I am wondering if I should simply have taken the whole year off, regardless of my financial ability to do so since my emotional health is more important.

I was TOLD to take something by my superior at work, the principal of the school. I took it only for ten weeks, September to November, and then stopped. It did help take the edge off my grief. I never told her I stopped.

I know that grief and pain are necessary to the healing process and that I will ALWAYS miss him. It is amazing to listen to people who call themselves professionals. My principal is alittle older than me, has three grown children and still visits her MIL and FIL and her mother and father weekly. She still has relatives to lose and bury.

Even my partner teacher at work says to me four months after my DH is gone, "You should be over it by now." (!) REALLY? I started crying when she showed me pictures of her and her DH holding their first Grandson, a picture that I can never pose for with my DH, the father of my children and grandfather of my grandchildren. NEVER! She did not understand what my problem was...

My MIL, FIL, Father and DH are gone. Few are left to be buried.

Supposedly, this medication is non-addictive, and it probably is since I had no withdrawl or aftereffects. There is a side-effect of it helping incontinence, which I do not have. I wanted to be as careful as I can be...if it helps incontinence, it probably affects the kidneys and I had a kidney infection twenty years ago, so I do not want any more problems from that department of my body...:, ow!

Thank you Greaseball for noticing.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Mental Health
Mothering › Mothering Forums › Mom › Women's Health  › Mental Health › Cymbalta, anyone?